Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/12122
Title: On local quadratic subconvexity of metrics and rectifiability of Bézier curves in CAT(K) spaces
Authors: Chaiwat Maneesawarng
Yongwimon Lenbury
Center of Excellence in Mathematics
Mahidol University
Keywords: Mathematics
Issue Date: 1-Dec-2011
Citation: Nonlinear Studies. Vol.18, No.3 (2011), 437-446
Abstract: We generalize the definition of Bézier curves (which agrees with the usual one in the Euclidean case) in CAT(K) spaces. Rectifiability-a naturally-expected property of Bézier curves-is proved in this general setting. In order to achieve this, an assertion weaker but similar to convexity of metrics of CAT(0) spaces is verified for general metric spaces of curvature bounded above. © 2011 CSP - Cambridge, UK; I & S - Florida, USA.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84872817165&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/12122
ISSN: 21534373
13598678
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.